# SDR SWAA2022090642973

- Difficulty date: August 17, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BTW STA 400 TO STA 420 STRINGER 25L AT FWD CARGO COMPARTMENT 2022-410300 / [01] REPLACED WEB INTERCOSTAL LOCATED BTW STA 400 TO STA 420 STRINGER 25L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 143A7505 REV:B;[02] CORRECTED STEP 1. REPLACED WEB INTERCOSTAL LOCATED BTW STA 400 TO STA 420 STRINGER 25L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 143A7505 REV:B.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] REPLACED WEB INTERCOSTAL LOCATED BTW STA 400 TO STA 420 STRINGER 25L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG 143A7505 REV:B. RII  SEE INDIVIDUAL STEP SIGN OFFS BELOW
